# SDR DXTA200601638

- Difficulty date: October 7, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600408
- Aircraft time: 6,810 hours, 5,863 cycles
- Engine: Pwa JT15D5
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 40205773
- Part serial: 96106076
- Condition: Inoperative
- Location: Cockpit
- Part time: 6,810 hours, 5,863 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF ROLL HEADING MODE FAILED ON CAPT SIDE.  HEADING MODE REMAINED INOPERATIVE BACK TO SERVICE CENTER RAMP.  REMOVED AND REPLACED NR 1DB IAW MM 34-21-05. OPERATIONAL CHECKS GOOD.
